Skip to Main content Skip to Navigation
Journal articles

Maximal bifix decoding

Abstract : We consider a class of sets of words which is a natural common generalization of Sturmian sets and of interval exchange sets. This class of sets consists of the uniformly recurrent tree sets, where the tree sets are defined by a condition on the possible extensions of bispecial factors. We prove that this class is closed under maximal bifix decoding. The proof uses the fact that the class is also closed under decoding with respect to return words.
Document type :
Journal articles
Complete list of metadata

Cited literature [34 references]  Display  Hide  Download
Contributor : Admin Ligm Connect in order to contact the contributor
Submitted on : Monday, March 2, 2015 - 4:59:28 PM
Last modification on : Saturday, January 15, 2022 - 3:57:45 AM
Long-term archiving on: : Sunday, May 31, 2015 - 11:20:25 AM


Files produced by the author(s)



Valérie Berthé, Clelia de Felice, Francesco Dolce, Julien Leroy, Dominique Perrin, et al.. Maximal bifix decoding. Contributions to Discrete Mathematics, University of Calgary, 2015, 338 (5), pp.725-742. ⟨10.1016/j.disc.2014.12.010⟩. ⟨hal-01121880⟩



Record views


Files downloads